MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM
Model Number HH8BEX
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging guidance, such as ultrasound, to exercise a diagnostic sample from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.Device evaluation is anticipated, however, devicor medical products, inc.Has not yet received the device for evaluation.We are submitting this medwatch report pursuant to 21 cfr 803- if the malfunction were to re-occur, it would be likely to cause or contribute to death or serious injury.
 
Event or Problem Description
Devicor medical products, inc.Received a report stating the knockout tip fell off during procedure.The broken knockout tip almost got into the patient through the steel tube.This has been documented in our system as record number 11523686.

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
MAMMOTOME EX BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
MDR Report Key9331723
Report Number3008492462-2019-00050
Device Sequence Number11417079
Product Code KNW
UDI-Device Identifier10841911100956
UDI-Public(01)10841911100956(17)240710(10)F11927410D
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
KK033700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/10/2024
Device Model NumberHH8BEX
Device Catalogue NumberHH8BEX
Device Lot NumberF11927410D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;